Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

  • Q&A with Australian Health Practitioners

    Are there any side effects of steroid ointment use?

    I have recently been diagnosed with Lichen Sclerosus (LS) and given steroid ointment to treat it, are there any side effects of this treatment?
  • Find a professional to answer your question

  • 1

    Thanks

    Dr Ljiljana Miljkovic-Petkovic

    Gynaecologist, Obstetrician

    I am an experienced obstetrician and gynaecologist who is passionate about providing the highest level of care in a personalised and compassionate manner. We offer ... View Profile

    With a long-term use of steroid ointment and long duration of Lichen Sclerosus (LS) vulvar skin becomes even more thin and atrophic and often the vaginal opening gets smaller, and labia can get fused. This severely impacts the ability to have intercourse.

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Find Health Professionals
Community Contributor

Empowering Australians to make better health choices